Kodai Mathematical Journal

Bi-order real hypersurfaces in a complex projective space

Seiichi Udagawa

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 10, Number 2 (1987), 182-196.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138037413

Digital Object Identifier
doi:10.2996/kmj/1138037413

Mathematical Reviews number (MathSciNet)
MR0897253

Zentralblatt MATH identifier
0635.53030

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 32F25

Citation

Udagawa, Seiichi. Bi-order real hypersurfaces in a complex projective space. Kodai Math. J. 10 (1987), no. 2, 182--196. doi:10.2996/kmj/1138037413. https://projecteuclid.org/euclid.kmj/1138037413


Export citation

References

  • [1] M. BERGER, P. GAUDUCHON AND E. MAZET, Le spectre d'une variete Rieman-nienne, Lecture Notes in Math. No.194, Springer-Verlag, Berlin 1971.
  • [2] T. E. CECIL AND P. J. RYAN, Focal sets and real hypersurfaces in complex pro jective space, Trans. Amer. Math. Soc. 269, No.2 (1982), 481-499.
  • [3] B. Y. CHEN, On the total curvature of immersed manifolds, I; Submanifolds o finite type and their applications, Bull. Math. Acad. Sinica, \\, No.3 (1983), 309-328.
  • [4] M. KIMURA, Real hypersurfaces and complex submanifolds in complex projectiv space, Trans. Amer. Math. Soc. 296, No.1 (1986), 137-149.
  • [5] S. MAEDA, Real hypersnrfaces of complex projective spaces, Math. Ann.26 (1983), 473-478.
  • [6] Y. MAEDA, On real hypersurfaces of a complex projective space, J. Math. Soc Japan 28, No.3 (1976), 529-540.
  • [7] A. MARTINEZ AND A. Ros, On real hypersurfaces of finite type of CPm, Koda Math. J. 7 (1984), 304-316.
  • [8] A. Ros, On spectral geometry of Kaehler submanifolds, J. Math. Soc. Japan 3 (1984), 433-448.
  • [9] K. SAKAMOTO, Planar geodesic immersions, Tohoku Math. J. 29 (1977), 25-56
  • [10] R. TAKAGI, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495-506
  • [11] R. TAKAGI, Real hypersurfaces in a complex projective space with constant prin cipal curvatures I, II, J. Math. Soc. Japan 27 (1975), 43-53, 507-516.
  • [12] T. TAKAHASHI, Minimal immersions of Riemannian manifolds, J. Math. Soc. Japa t8 (1966), 380-385.
  • [13] S. UDAGAWA, Einstein parallel Kaehler submanifolds in a complex projectiv space, Tokyo J. Math. 9 (1986), 335-340.
  • [14] S. UDAGAWA, Spectral geometry of compact Hermitian symmetric submanifolds, Math. Z. 192 (1986), 57-72